# SDR ALG2002F00032

- Difficulty date: March 25, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 6893673
- Part serial: NN144757
- Condition: Damaged
- Location: M/R Gearbox
- Part time: 1,878 hours
- Component: Gearbox, C47B
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF PARTS, FOUND ROUGH GEAR TEETH EDGES AT RADIUS, CAUSING DMAGE TO MATING GEAR TEETH.  THIS IS DUE TO IMPROPER MACHING AT RADIUS.
